Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Irregular periods, cysts in ovaries, sysron -n, less bleeding after stopping tablets

I am 23 yeras old.From 2 mnths i had irregular periods and on consulting doctor she asked me to go for pcod and i found cysts in both ovaries measured2.2*2.7 in right ovary .so doctor advised me to take sysron -n tablets for 4 days.after stopping the tablets within 5 days ii got my periods.but my flow is very little.generallu i have normal amount of bleeding .but this time for the first day also i have very little bleeding...I am very much worried.plz help n tell me what can be the reason.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  2569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

PCOD is one of the common problem faced by the young females. Medical treatment is not started at once for PCOD, as it may resolve on its own many times.

The medications are prescribed to have withdrawal bleeding. A withdrawal bleeding episode occurs because the change in hormone which causes the uterine lining to weaken just enough to allow for some bleeding to occur. It is important to point out that withdrawal bleeding is due to the change in hormone levels, not a true period.

I advice you to wait for next two to three periods and watch whether it will be regular or not. Meanwhile i advice you to loose weight if you have gained in recent past. Even a weight loss of 5% of total body weight has been shown to help with the imbalance of hormones and also with infertility.

I advice you to wait and observe for 2 to 3 month, even after 3 month if your periods are irregular i advice you to consider taking the medication.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor